# SDR QXEA2011092300858

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27P IS CORRODED FR 94.8 TO FR 116.  REMOVED CORROSION IAW 51-21-00-00-02, MATERIAL LOSS FOUND TO BE WITHIN LIMITS OF RD 8/4-53-3952. TREATED, PRIMED, PAINTED AND APPLIED CIC FLANGE IAW SRM 51-21-10-02-01, 51-25-10-02-01 AND RD 8/4-53-2344.
